MAUDE Adverse Event Report: DEPUY SPINE INC 5.5 EXP VERSE FEN SCR 7.0X35; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

DEPUY SPINE INC 5.5 EXP VERSE FEN SCR 7.0X35; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 199723735S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: nkb; kwp.D9: complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the fusion procedure (th11-l4) was performed with the verse fenestrated screw and the verse prime system.The procedure was completed without any issue.On an unknown postoperative date, it was found that the verse fenestrated screw had backed out.No further information is available.This report is for one (1) expedium verse spine system fenestrated cortical fix polyaxial screw 7.0 x 35mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
5.5 EXP VERSE FEN SCR 7.0X35
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12748560
Report Number1526439-2021-02314
Device Sequence Number4489683
Product Code KWQ
UDI-Device Identifier10705034444529
UDI-Public(01)10705034444529
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723735S
Device Catalogue Number199723735S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date11/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;